# SDR VNAA202508030009

- Difficulty date: May 30, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670333407CC670
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE FITTING ASSEMBLY (2EAS) AT NLG DOOR.  HINGE FITTINGS ASSEMBLY (2 EAS) AT NLG DOOR WERE REPLACED PER CRJ-900 CMM 32-22-06.
